To study in Chinese for United Kingdom
To study in Chinese for Portugal

Learn Chinese with our fun and popular Zoom group classes
CHINESE USING ACCELERATED LEARNING

UK and Portugal Timetables

Join the fun with small group classes led by English-speaking Chinese teachers using our Accelerated Learning techniques.

We offer you 3 main benefits:
- we use Accelerated Learning to give you a totally integrated, consistent and proven approach and syllabus to learning Chinese.
- small group lessons to provide you with a nice friendly and engaging class environment. Don't worry, if you are an introvert or half dressed or have children running around, you can always turn off the Zoom video.
- very competitively priced lessons with a leading Chinese language school that is hugely popular in Australia.

Our Classes

These timetables are for our live public Zoom classes. Average class size is usually around 10 people.
For Beginners Mandarin Level 1 classes, each session is 11/2 hours - giving a total of 15 hours per Level (for Beginners classes). For all other Levels and Cantonese, class duration is 2 hours - a total of 20 hours of classes per Term.
All of our Chinese (Mandarin or Cantonese) classes are held once per week for 10 weeks. Our students will complete one Level of classes per Term. We have a total of 4 Terms per year which means you can study up to 4 Levels in one year!

Term Dates

Academic Calendar for Adults - 2021
Term 1: 25 Jan - 4 Apr
Term 2: 19 Apr - 27 Jun
Term 3: 12 July - 19 Sept
Term 4: 4 Oct - 12 Dec

Go here for the Course Syllabus of all our Chinese Classes


Group classes with Zoom - you be amazed how fun it is!Robert Wong

For more information on pricing and scheduling or enrolments, please email Robert at cbd@accschinese.com
or chat with him on our ACCS Facebook Page
or WhatsApp him on +614 0152 9920.

International Timetables

ADULT - MANDARIN        
Location Day Melbourne Time Class Code Zone 7 Sart Time
LEVEL 1 - (Beginners 1 Part A) Class duration: 11/2 hours. Attend any class each week!        
Zoom Monday 6:30 PM P1A11Z3 9:30 AM
Zoom Tuesday 8:30 PM P1A11Z4 11:30 AM
Zoom Thursday 7:30 PM P1A11Z5 10:30 AM
Zoom Saturday 1:00 PM P1A11Z6 4:00 AM
         
LEVEL 1 - (Beginners 1 Part B) Class duration: 11/2 hours. Attend any class each week!        
Zoom Wednesday 7:30 PM P2A11Z2 10:30 AM
Zoom Thursday 5:30 PM P2A11Z3 8:30 AM
Zoom Tuesday 6:30 PM P2A11Z4 9:30 AM
Zoom Saturday 1:00 PM P2A11Z5 4:00 AM
         
LEVEL 2 - (Beginners 2) Class duration: 2 hours. Attend any class each week!        
Zoom Tuesday 7:30 PM B11Z1 10:30 AM
Zoom Thursday 5:30 PM B11Z2 8:30 AM
Zoom Tuesday 9:00 PM B11Z3 12:00 PM
         
LEVEL 3 - (Beginners 3) Class duration: 2 hours. Attend any class each week!        
Zoom Wednesday 5:30 PM C11Z1 8:30 AM
Zoom Monday 7:30 PM C11Z2 10:30 AM
Zoom Sunday 10:00 AM C11Z3 1:00 AM
         
LEVEL 4 - (Intermediate 1) Class duration: 2 hours.        
Zoom Sunday 1:00 PM D11Z1 4:00 AM
         
LEVEL 5 - (Intermediate 2) Class duration: 2 hours. Attend any class each week!        
Zoom Thursday 6:30 PM E11Z1 9:30 AM
Zoom Wednesday 6:30 PM E11Z2 9:30 AM
Zoom Saturday 11:00 AM E11Z3 2:00 AM
Zoom Sunday 1:00 PM E11Z4 4:00 AM
         
LEVEL 6 - (Intermediate 3) Class duration: 2 hours. Attend any class each week!        
Zoom Monday 5:30 PM F11Z1 8:30 AM
Zoom Monday 6:30 PM F11Z2 9:30 AM
         
LEVEL 7 - (Advance 1) Class duration: 2 hours. Attend any class each week!        
Zoom Tuesday 5:30 PM G11Z1 8:30 AM
Zoom Sunday 1:00 PM G11Z2 4:00 AM
         
LEVEL 8 - (Advance 2) Class duration: 2 hours.        
Zoom Sunday 10:00 AM H11Z1 1:00 AM
         
LEVEL 9 - (Advance 3) Class duration: 2 hours.        
Zoom Saturday 9:00 AM I11Z1 12:00 AM
         
LEVEL 11 - (Advance 5) Class duration: 2 hours.        
Zoom Thursday 5:30 PM K11Z1 8:30 AM
         
LEVEL 15 - (Very Advance 4) Class duration: 2 hours.        
Zoom Sunday 10:00 AM O11Z1 1:00 AM
         
         
ADULT - CANTONESE        
Location Day Melb Class Code Zone 1 Sart Time
LEVEL CT1 (Cantonese Level 1) Class duration: 2 hours.        
Zoom Wednesday 7:30 PM TA11Z1 10:30 AM
         
LEVEL CT2 (Cantonese Level 2) Class duration: 2 hours.        
Zoom Thursday 7:30 PM TB11Z1 10:30 AM
         
LEVEL CT2 (Cantonese Level 3) Class duration: 2 hours.        
Zoom Wednesday 5:30 PM TC11Z1 8:30 AM
         
LEVEL CT4 (Cantonese Level 4) Class duration: 2 hours.        
Zoom Monday 7:30 PM TD11Z1 10:30 AM

Feedback

I am currently studying at ACCS and really enjoy it! I have tried to self teach Mandarin but now find myself excelling in the ACCS environment. I find the teaching method very useful and have flash backs to the teaching I have had. I would recommend it to all people either working in China, want to travel to China, have a Chinese partner or even just for personal development. I will continue to study at ACCS until I have reached a very high standard on Mandarin! Thank you to the team!

Matthew Walker

MANDARIN CHINESE USING ACCELERATED LEARNING TECHNIQUES

Learn 400 Chinese Words in 30 Hours!


Copyright © Global Business Strategies Pty Ltd 2020

Terms of Service